Japanese

Bitemporal hemianopsia in a case of ethambutol-induced toxic optic neuropathy Hideo Nakamura 1 , Tohru Abe 1 , Shozo Sakuragi 1 , Harumi Sakuraba 2 , Yu Sawada 2 1Dept of Ophthalmol, Akita Univ Sch of Med 2Dept of Ophthalmol, Municipal Akita Hosp pp.757-760
Published Date 1998/5/15
DOI https://doi.org/10.11477/mf.1410905850
  • Abstract
  • Look Inside

A 52-year-old male with pulmonary tuberculosis developed eye complications following 19 months of treatment with peroral ethambutol, rifampicin and isoniazid. His visual acuity was 0.07 right and 0.06 left. He also showed central scotoma, bitemporal hemianopsia and impaires color vision. He was treated by discontinuation of above medications and by oral zinc sulfate. Five months later, bitemporal hemianopsia disappeared and the visual acuity improved to 0.2 right and 0.1 left.


Copyright © 1998, Igaku-Shoin Ltd. All rights reserved.

基本情報

電子版ISSN 1882-1308 印刷版ISSN 0370-5579 医学書院

関連文献

もっと見る

文献を共有